| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
11/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported an that following an intraocular lens (iol) implant procedure, patient experienced blurry vision.Clinical reason was mentioned as lens rotation with increased astigmatism.The iol was exchanged for another lens model 2 months following the initial implant procedure.Additional information has been received stating no patient harm reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Information was provided in the file that indicated the use of a qualified cartridge, handpiece, and viscoelastic.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The file indicated that a facility representative reported an explanted iol with patient reason blurry vision.The clinical reason given was lens rotation increased astigmatism.The file indicated that the 20.0 diopter lens was removed and replaced with a non - company monofocal lens of the same diopter.This information would suggest that the change from a toric monofocal lens model to a monofocal lens model was an improved selection for this patient's vision needs.The manufacturer internal reference number is: (b)(4).